# SDR 0001483203

- Difficulty date: April 27, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N303US
- Make and model: Airbus A320-211
- Aircraft serial: 34
- Aircraft time: 35,100 hours, 15,333 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Line
- Part number: AE2463921G0181
- Condition: Ruptured
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR SELECTED UP, RECEIVED HYD G RSVR LO LVL AND L/G GEAR NOT UPLOCKED MESSAGES.  FOLLOWED COM PROCEDURES, RETURNED TO DEPARTURE FIELD, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BLOWN FLEX LINE FOR THE LEFT MAIN GEAR INBOARD DOOR ACTUATOR.  OPERATIONAL CHECK OK.
